Does anyone have experience of this drug making other illnesses like colds worse? I was taking rebif for 10 years and went on to gilenya in June this year because of declining injection sites. Although I had nearly all the side-effects listed within the first 6 weeks, I thought everything was settling down. Then I caught a cold a week ago and have had to have a whole week off work because, well it felt like I was dying! I would normally brush off a cold in a few days, but I could barely get out of bed and still have the most terrible headache. Now my worry is this: if every time someone sneezes near me, does it mean I am going to have absolutely no ability to fight back with my immunity decreased so much? I’m a teacher,so am in contact with illnesses on a daily basis and cannot afford to have time off. I’m not sure whether to contact the neurologist to say I want to return to rebif, or to wait and see if this was a one off event.
I’d be grateful for any advice. Thanks